Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 17, 2015, 11:23 PM CDT for 6 counties in Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 11:23 PM CDT (04:23 UTC)
- Expired
- Jul 18, 2015, 12:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cherokee County, IA, Ida County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA
The radar
The Sioux Falls radar (KFSD), 106 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 11:45 PM CDT | TSTM WND DMG | Le Mars, IA | PHOTOS OF TREE DAMAGE THROUGH TWITTER WITH WHAT LOOKS LIKE 8-12 TREE BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3350 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
594
WUUS53 KFSD 180423
SVRFSD
IAC035-093-141-149-167-193-180515-
/O.NEW.KFSD.SV.W.0099.150718T0423Z-150718T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1123 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
CHEROKEE COUNTY IN NORTHWESTERN IOWA...
SOUTHEASTERN SIOUX COUNTY IN NORTHWESTERN IOWA...
PLYMOUTH COUNTY IN NORTHWESTERN IOWA...
SOUTHWESTERN O'BRIEN COUNTY IN NORTHWESTERN IOWA...
NORTHWESTERN IDA COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1215 AM CDT
* AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CRAIG TO NEAR HINTON TO NEAR LAWTON...MOVING
EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOVILLE AROUND 1130 PM CDT.
LE MARS AROUND 1135 PM CDT.
ANTHON...MAURICE AND STRUBLE AROUND 1140 PM CDT.
REMSEN AND PIERSON AROUND 1145 PM CDT.
ORANGE CITY AND CORRECTIONVILLE AROUND 1150 PM CDT.
ALTON AND WASHTA AROUND 1155 PM CDT.
MARCUS AND GRANVILLE AROUND 1200 AM CDT.
HOSPERS...QUIMBY AND CLEGHORN AROUND 1205 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRUNSVILLE...OYENS AND MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4289 9654 4322 9584 4286 9558 4258 9543
4230 9609
TIME...MOT...LOC 0422Z 249DEG 37KT 4286 9640 4266 9625 4241 9615
HAIL...<.75IN
WIND...70MPH
$$
CHAPMAN3 follow-up statements
374
WWUS53 KFSD 180452
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1152 PM CDT FRI JUL 17 2015
IAC035-093-141-149-167-193-180515-
/O.CON.KFSD.SV.W.0099.000000T0000Z-150718T0515Z/
WOODBURY IA-CHEROKEE IA-SIOUX IA-PLYMOUTH IA-O'BRIEN IA-IDA IA-
1152 PM CDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN WOODBURY...CHEROKEE...SOUTHEASTERN SIOUX...
PLYMOUTH...SOUTHWESTERN O'BRIEN AND NORTHWESTERN IDA COUNTIES...
AT 1149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAURICE TO REMSEN TO NEAR CORRECTIONVILLE...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 1135 PM...54 MPH WINDS WERE
MEASURED AT THE LE MARS AIRPORT BY AUTOMATED WEATHER
EQUIPMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CORRECTIONVILLE...MARCUS...AND WASHTA AROUND 1155 PM CDT.
CLEGHORN AND GRANVILLE AROUND 1205 AM CDT.
PAULLINA AND HOSPERS AROUND 1215 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRUNSVILLE...OYENS AND MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4289 9654 4322 9584 4286 9558 4258 9543
4230 9609
TIME...MOT...LOC 0449Z 253DEG 32KT 4298 9621 4283 9596 4247 9574
HAIL...<.75IN
WIND...60MPH
$$
CHAPMAN417
WWUS53 KFSD 180504
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1204 AM CDT SAT JUL 18 2015
IAC035-093-141-149-167-193-180515-
/O.CON.KFSD.SV.W.0099.000000T0000Z-150718T0515Z/
WOODBURY IA-CHEROKEE IA-SIOUX IA-PLYMOUTH IA-O'BRIEN IA-IDA IA-
1204 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN WOODBURY...CHEROKEE...SOUTHEASTERN SIOUX...EASTERN
PLYMOUTH...SOUTHWESTERN O'BRIEN AND NORTHWESTERN IDA COUNTIES...
AT 1203 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ORANGE CITY TO NEAR MARCUS TO NEAR HOLSTEIN...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PAULLINA AROUND 1210 AM CDT.
SHELDON AROUND 1215 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MERIDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4302 9620 4318 9582 4286 9558 4258 9543
4240 9585
TIME...MOT...LOC 0503Z 249DEG 37KT 4304 9601 4289 9576 4253 9554
HAIL...<.75IN
WIND...60MPH
$$
CHAPMAN341
WWUS53 KFSD 180515
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1215 AM CDT SAT JUL 18 2015
IAC035-093-141-149-167-193-180524-
/O.EXP.KFSD.SV.W.0099.000000T0000Z-150718T0515Z/
WOODBURY IA-CHEROKEE IA-SIOUX IA-PLYMOUTH IA-O'BRIEN IA-IDA IA-
1215 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODBURY...
CHEROKEE...SOUTHEASTERN SIOUX...EASTERN PLYMOUTH...SOUTHWESTERN
O'BRIEN AND NORTHWESTERN IDA COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...GUSTY WINDS OF 45 TO 55 MPH ARE STILL LIKELY WITH THESE
THUNDERSTORMS AS THEY MOVE TOWARD SUTHERLAND...LARRABEE...AND
PETERSON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN IOWA.
LAT...LON 4302 9620 4318 9582 4286 9558 4258 9543
4240 9585
TIME...MOT...LOC 0512Z 249DEG 37KT 4304 9601 4289 9576 4253 9554
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:09 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 17, 7:09 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 709 PM CDT FRI JUL 17 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 356 PM CDT FRI JUL 17 2015 A WARM AND HUMID DAY ACROSS THE AREA WITH A COLD FRONT WORKING INTO CENTRAL SOUTH DAKOTA THIS AFTERNOON. SUSPECT THAT THIS WILL BE THE FOCUS OF DEVELOPMENT LATE THIS AFTERNOON AND THIS ACTIVITY WILL LIKELY PROPAGATE EASTWARD AND POSSIBLY SCRAPE THE HIGHWAY 14 CORRIDOR FROM HURON TO BROOKINGS TO MARSHALL MINNESOTA EARLY THIS EVENING. IF THUNDERSTORMS GET GOING IN THIS AREA THERE IS PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO KEEP THE STORMS GOING INTO THE EVENING...ESPECIALLY WITH THE LOW LEVEL JET GRADUALLY INCREASING... AND WINDS TO 70 MPH AND HAIL TO WALNUT SIZE WOULD BE POSSIBLE. FARTHER SOUTH TOWARDS INTERSTATE 29...THE MISSOURI RIVER AND NORTHWEST IOWA...THE CAP SHOULD PRECLUDE ANY DEVELOPMENT DURING THE AFTERNOON AND EARLY EVENING HOURS. BY EARLY EVENING THE LOW LEVEL JET WILL FOCUS TOWARDS SOUTHWEST MINNESOTA AND WILL EITHER HELP SUSTAIN ANY ONGOING THUNDERSTORM ACTIVITY THAT CAN DEVELOP IN CENTRAL SOUTH DAKOTA OR POSSIBLY ALLOW A FEW STORMS TO DEVELOP. NEW STORM DEVELOPMENT MAY BE A BIT DIFFICULT HOWEVER AS THE ELEVATED INSTABILITY IS CAPPED. WILL ALSO NEED TO WATCH SOUTH CENTRAL SOUTH DAKOTA BY ABOUT 3Z AS UPPER LEVEL SUPPORT WORKS ACROSS THAT AREA AND FAIRLY STEEP MID LEVEL LAPSE RATES ARE EXPECTED. ISOLATED STORMS WILL BE POSSIBLE WITH THIS FORCING AND A FEW OF THESE STORMS COULD ALSO BE SEVERE...ALTHOUGH ELEVATED INSTABILITY AND SHEAR ARE NOT AS STRONG AS FARTHER NORTH. WOULD EXPECT MORE OF A THREAT OF 60 MPH WINDS AND QUARTER SIZED HAIL. BY SATURDAY THE BETTER CHANCES FOR THUNDERSTORMS WILL WORK EASTWARD BUT NORTHWEST IOWA WILL STILL SEE STEEP MID LEVEL LAPSE RATES SO A FEW THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MORNING. NO MAJOR CHANGES TO LOWS TONIGHT OR HIGHS ON SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 356 PM CDT FRI JUL 17 2015 MODELS IN BETTER AGREEMENT WITH PUSHING THE FRONT SOUTHEAST OF THE REGION BY SATURDAY EVENING WITH WESTERLY FLOW ALOFT TURNING NORTHWEST AHEAD OF A BRIEF SPELL OF UPPER LEVEL RIDGING SUNDAY AND SUNDAY NIGHT. ALL MODELS BRING A MID LEVEL WAVE THROUGH I80 CORRIDOR...THEREFORE HAVE REMOVED THE POPS SATURDAY NIGHT AND SUNDAY. OTHERWISE...EXPECT MOSTLY SUNNY SKIES AND PLEASANT TEMPERATURES ON SUNDAY. WITH LIGHT NORTHWEST WINDS...HIGHS WILL BE IN THE LOW TO MID 80S. A MORE SUBSTANTIAL WAVES DROPS OUT OF THE NORTHWEST FLOW AROUND THE MONDAY NIGHT AND TUESDAY TIME FRAME...BUT NOT A LOT OF CONFIDENCE IN MODEL SOLUTION TIMING OR TRACK. MOISTURE WILL BE MORE LIMITED AS A LACK OF MOISTURE RETURN ON MONDAY KEEPS DEWPOINTS LOCKED INTO THE UPPER 50S TO UPPER 60S. WITH THIS IN MIND...OPTED TO ELIMINATE ALL BUT THE EXTREME SOUTHEAST FORECAST AREA SPOTTY ISOLATED POPS THAT THE SUPERBLEND PRODUCED. HIGHS ON MONDAY WILL WARM INTO THE MID 80S TO LOWER 90S BUT WILL BE A FEW DEGREES COOLER TUESDAY. A LITTLE BETTER CONSENSUS IS SEEN ON TUESDAY NIGHT AND WEDNESDAY AS THE VERY PROGRESSIVE PATTERN LIFTS YET ANOTHER WAVE INTO THE HIGH PLAINS. THE GFS AND ECMWF BRING STORMS INTO WESTERN AND CENTRAL SOUTH DAKOTA LATE TUESDAY NIGHT AND SLOWLY EASTWARD INTO WEDNESDAY NIGHT. THE CANADIAN DOES MORE OF A SPLIT OF ENERGY AROUND THE FORECAST AREA...HOWEVER THINK THAT HIGH CHANCE POPS REMAIN WARRANTED DURING THIS PERIOD. HIGHS WILL BE SEASONAL IN THE 80S WITH A FEW LOWER 90S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 708 PM CDT FRI JUL 17 2015 TIMING OF CONVECTION CONTINUES TO BE THE LARGEST CHALLENGE TO SHORT TERM. CLUSTER OF STORMS TO NORTH OF KHON EARLY EVENING WILL CONTINUE TO PRODUCE EXPANDING OUTFLOW WHICH COULD INITIATE CONVECTION AS EARLY AS 02Z...BUT BETTER THREAT MAY BE TIED TO STRONGER UPPER FORCING BY 05Z. FOR KFSD...DEVELOPMENT IS MUCH MORE IN QUESTION...AND LACK OF CONFIDENCE TO TIMING WILL KEEP FROM MENTIONING THUNDER...WITH A FEW SHOWERS AFTER 07Z. FOR KSUX... VERY SLOW MOVING STORM NORTHWEST OF KOFK AND APPROACH OF LARGER SCALE FORCING WOULD EVENTUALLY SUGGEST POTENTIAL FOR CONVECTION... BUT AGAIN TIMING AT LEAST TOWARD 06Z...AND WILL KEEP CLEAR OF THE TAF FOR THE MOMENT. OUTSIDE CONVECTION...LIKELY TO REMAIN VFR...BUT WITH CONVECTION WOULD EXPECT AT LEAST A BRIEF DROP INTO MVFR TO IFR CONDITIONS. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM... AVIATION...CHAPMAN
Hazardous weather outlook, Jul 17, 11:54 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1154 AM CDT FRI JUL 17 2015 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ050-054>056-059>071-181700- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DIXON-DAKOTA-GREGORY-MINER-LAKE-MOODY-DAVISON- HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER- LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 1154 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL CLIMB TO 90 TO 100 THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 7 PM. THE STRONGEST STORM COULD PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF ADDITIONAL STORMS LATE SATURDAY AFTERNOON EAST OF HIGHWAY 60 IN NORTHWEST IOWA. THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4PM. MNZ071-072-SDZ038>040-052-053-057-058-181700- LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN- BRULE-AURORA- 1154 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL CLIMB TO 90 TO 100 DEGREES THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 5 PM. THE STRONGEST STORM COULD PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF ADDITIONAL STORMS LATE SATURDAY AFTERNOON EAST OF HIGHWAY 60 IN NORTHWEST IOWA. THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4PM.
In the hours before
Local storm report, Jul 17, 9:59 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
959 PM CDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST AVON 43.01N 98.07W
07/17/2015 E60 MPH BON HOMME SD TRAINED SPOTTER
BRANCHES DOWN
&&
AFLocal storm report, Jul 17, 10:08 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1008 PM CDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST SCOTLAND 43.15N 97.71W
07/17/2015 E52 MPH BON HOMME SD LAW ENFORCEMENT
&&
AFLocal storm report, Jul 17, 10:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG VIBORG 43.17N 97.08W
07/17/2015 TURNER SD LAW ENFORCEMENT
GOLF CART BLOWN ACROSS PARKING LOT.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 17, 11:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1116 PM CDT FRI JUL 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG 2 NW SIOUX CITY 42.52N 96.43W
07/17/2015 WOODBURY IA TRAINED SPOTTER
4 INCH DIAMETER TREE BRANCHES BLOWING DOWN
BY ESTIMATED WIND GUSTS AT 65 MPH.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:53 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Woodbury | 52 min |
| Jul 18, 12:29 AM CDT | Severe Thunderstorm Warning | FSD | Clay, O'Brien | 31 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.